# SDR FDEA201907181631

- Difficulty date: July 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305 - 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42 L-26L   TO L-27L   FOUND CRACKED. MAIN DECK L3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42   BETWEEN LONGERON 26 LEFT TO LONGERON 27 LEFT , REPAIRED AS PER SRM   53-40-15-2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
